Asymptotic stochastic stability of the stochastic dynamical systems of the random structure with constant delay

  • T.O. Lukashiv Yuriy Fedkovych Chernivtsi National University, 2 Kotsjubynskyi str., 58012, Chernivtsi, Ukraine
Keywords: Lyapunov-Krasovskyy functionals method, dynamical system of the random structure, external Markov switchings, asymptotic stochastic stability in the whole
Published online: 2014-07-15


The method of Lyapunov-Krasovskyy functionals is used for the researching of the asymptotic stochastic stability in whole of the stochastic diffusion dynamical systems of the random structure with constant delay, which is under the influence of external impulse disturbances of the Markov’s chain type.
Article metrics
PDF downloads: 83
Abstract views: 244
How to Cite
Lukashiv T. Asymptotic Stochastic Stability of the Stochastic Dynamical Systems of the Random Structure With Constant Delay. Carpathian Math. Publ. 2014, 6 (1), 96-103.